MathSciNet Relay Station
MathSciNet bibliographic data
MR1016041 57N10
Cappell, Sylvain E.; Lee, Ronnie; Miller, Edward Y. A symplectic geometry approach to generalized Casson's invariants of $3$-manifolds. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 2, 269–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement